Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 19, 2015, 6:21 PM CDT for Wagoner County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 6:21 PM CDT (23:21 UTC)
- Expired
- May 19, 2015, 6:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
640
WWUS84 KTSA 192321
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT TUE MAY 19 2015
OKZ060-066-067-070-192345-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
621 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 620 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STONEBLUFF...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LEONARD...STONEBLUFF...REDBIRD...COWETA...ONETA
AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3615 9569 3602 9546 3576 9571 3586 9589
TIME...MOT...LOC 2320Z 213DEG 16KT 3588 9574
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 19, 4:09 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 19, 4:09 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT TUE MAY 19 2015
.DISCUSSION...
HERE WE GO AGAIN. CLUSTERS OF THUNDERSTORMS OVER
SOUTHWEST..AND CENTRAL OKLAHOMA..AS WELL AS MORE
STORMS FORMING SOUTH OF THE RED RIVER..FORE-TELL
A DARK AND STORMY (AND WET) NIGHT...FOR EASTERN
OK AND ADJACENT NORTHWEST ARKANSAS. FLOOD WATCH
POSTED THROUGH NOON WEDNESDAY...EASTERN OKLAHOMA.
PRECIPITABLE WATER VALUES IN 1.75-2.00 BALLPARK
WILL CONTRIBUTE TO ULTRA EFFICIENT RAIN PRODUCERS.
EXPECT ONE INCH RAIN AMOUNTS TO BE WIDESPREAD...
LOCAL AREAS TWO TO FOUR FROM LARGER REPEAT STORMS.
FORECAST DERIVED FROM LONG AND SHORT RANGE MODELS
WHICH DIFFER ON HEAVIEST PRECIP PLACEMENT. SHORT
RANGE FAVORING SOUTHERN AREAS WHILE LONGER RANGE
FAVOR NORTHERN AREAS.
BULK OF THE PRECIP EXITS STAGE RIGHT WEDNESDAY AM.
NOT MUCH BREAK FROM RAIN WITH LOW POPS THURSDAY.
HIGHER POPS FRIDAY AND SATURDAY AS THE NEXT UPPER
RIPPLE ARRIVES IN SOUTHWEST FLOW ALONG WITH MOIST
SOUTHEAST LOWER LEVEL FLOW. HOLIDAY WEEKEND NOT A
WASH-OUT...BUT FAR FROM DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 64 74 52 / 60 100 30 20
FSM 78 66 79 60 / 10 90 90 40
MLC 77 67 77 58 / 60 100 40 40
BVO 71 57 68 47 / 60 100 30 10
FYV 74 62 71 52 / 10 90 80 20
BYV 73 58 68 49 / 10 80 80 20
MKO 74 64 75 53 / 60 100 40 20
MIO 72 60 67 49 / 10 100 60 20
F10 74 65 75 53 / 60 100 40 20
HHW 79 68 78 61 / 40 80 70 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 1 PM WEDNESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...12
LONG TERM....21Hazardous weather outlook, May 19, 4:50 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 19 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 19 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...EARLY EVENING THROUGH THE OVERNIGHT HOURS. FLASH FLOOD. RISK...LIMITED. AREA...ELEVATED. ONSET...PRIMARILY LATE EVENING THROUGH OVERNIGHT. DISCUSSION... AREAS OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS HAVE BEGUN TO SPREAD INTO PORTIONS OF NORTHEAST OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY IS MOVING INTO A MORE STABLE AIRMASS AND WILL LIKELY REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORMS OVER SOUTH-CENTRAL OKLAHOMA WILL SPREAD INTO EASTERN OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS. A LIMITED RISK OF SEVERE WEATHER WILL ACCOMPANY THE STRONGEST STORMS...PRIMARILY ACROSS SOUTHEAST OKLAHOMA WHERE THE GREATEST INSTABILITY WILL PERSIST. THE STRONGEST STORMS WILL POSE A RISK FOR BOTH LARGE HAIL AND LOCALIZED DAMAGING WINDS. AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. CONDITIONS REMAIN CONDUCIVE FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS EASTERN OKLAHOMA. WET SOIL CONDITIONS WILL ALLOW QUICK ONSET OF FLOODING WITH ANY AREA OF HEAVY RAIN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA ON WEDNESDAY WITH THUNDERSTORMS ONGOING DURING THE MORNING HOURS. ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONTAL BOUNDARY WHERE TEMPERATURES WARM SUFFICIENTLY. A FEW SEVERE STORMS ARE LIKELY GIVEN THE EXPECTED DEGREE OF INSTABILITY. THUNDERSTORM CHANCES WILL DECREASE THURSDAY AND FRIDAY...BEFORE BECOMING MORE WIDESPREAD OVER THE WEEKEND ALONG WITH ANOTHER ROUND OF HEAVY RAINFALL. FLOODING IS LIKELY TO BECOME A CONCERN FOR MUCH OF THE AREA OVER THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 19, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT TUE MAY 19 2015
OKZ060-066-067-070-192345-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
621 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 620 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STONEBLUFF...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LEONARD...STONEBLUFF...REDBIRD...COWETA...ONETA
AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3615 9569 3602 9546 3576 9571 3586 9589
TIME...MOT...LOC 2320Z 213DEG 16KT 3588 9574The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:53 PM CDT | River Flood Advisory | TSA | Choctaw | 24 hr |
| May 19, 3:48 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 20 hr |
| May 19, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 29 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.